Measures and Integrals in Conditional Set Theory

  • Asgar Jamneshan
  • Michael Kupper
  • Martin Streckfuß
Article
  • 2 Downloads

Abstract

The aim of this article is to establish basic results in a conditional measure theory. The results are applied to prove that arbitrary kernels and conditional distributions are represented by measures in a conditional set theory. In particular, this extends the usual representation results for separable spaces.

Keywords

Conditional set theory Conditional measure theory Vector-valued measure Kernel Conditional distribution 

Mathematics Subject Classification (2010)

03C90 28B15 46G10 60Axx 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

A.J. and M.K. gratefully acknowledge financial support from DFG project KU 2740/2-1. The authors would like to thank an anonymous referee for a careful reading of the manuscript and helpful comments and suggestions.

References

  1. 1.
    Aliprantis, C.D., Border, K.C.: Infinite Dimensional Analysis: a Hitchhiker’s Guide. Springer (2006)Google Scholar
  2. 2.
    Backhoff, J., Horst, U.: Conditional analysis and a principal-agent problem. SIAM J. Financial Math. 7(1), 477–507 (2016)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Bielecki, T., Cialenco, I., Drapeau, S., Karliczek, M.: Dynamic assessement indices. Stochastics 88(1), 1–44 (2016)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Cerreia-Vioglio, S., Kupper, M., Maccheroni, F., Marinacci, M., Vogelpoth, N.: Conditional L p-spaces and the duality of modules over f -algebras. J. Math. Anal. Appl. 444(2), 1045–1070 (2016)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cheridito, P., Hu, Y.: Optimal consumption and investment in incomplete markets with general constraints. Stoch. Dyn. 11(2), 283–299 (2011)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Cheridito, P., Kupper, M., Vogelpoth, N.: Conditional analysis on \(\mathbb {R}^{d}\). Set Optimization and Applications, Proceedings in Mathematics & Statistics 151, 179–211 (2015)CrossRefMATHGoogle Scholar
  7. 7.
    Cheridito, P., Stadje, M.: BSΔEs and BSDEs with non-Lipschitz drivers: comparison, convergence and robustness. Bernoulli 19(3), 1047–1085 (2013)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Drapeau, S., Jamneshan, A.: Conditional preferences and their numerical representations. J. Math. Econom. 63, 106–118 (2016)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Drapeau, S., Jamneshan, A., Karliczek, M., Kupper, M.: The algebra of conditional sets, and the concepts of conditional topology and compactness. J. Math. Anal. Appl. 437(1), 561–589 (2016)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Drapeau, S., Jamneshan, A., Kupper, M.: A Fenchel-Moreau theorem for L 0-valued functions. Preprint available at arXiv:1708.03127 (2017)
  11. 11.
    Drapeau, S., Karliczek, M., Kupper, M., Streckfuss, M.: Brouwer fixed point theorem in (L 0)d. J. Fixed Point Theory Appl. 301(1), (2013).  https://doi.org/10.1186/1687-1812-2013-301
  12. 12.
    Filipović, D., Kupper, M., Vogelpoth, N.: Separation and duality in locally L 0-convex modules. J. Funct. Anal. 256, 3996–4029 (2009)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Filipović, D., Kupper, M., Vogelpoth, N.: Approaches to conditional risk. SIAM J. Financial Math. 3(1), 402–432 (2012)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Frittelli, M., Maggis, M.: Complete duality for quasiconvex dynamic risk measures on modules of the L p-type. Stat. Risk Model. 31(1), 103–128 (2014)MathSciNetMATHGoogle Scholar
  15. 15.
    Frittelli, M., Maggis, M.: Conditionally evenly convex sets and evenly quasi-convex maps. J. Math. Anal. Appl. 413, 169–184 (2014)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Guo, T.: Relations between some basic results derived from two kinds of topologies for a random locally convex module. J. Funct. Anal. 258, 3024–3047 (2010)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Hansen, L.P., Richard, S.F.: The role of conditioning information in deducing testable restrictions implied by dynamic asset pricing models. Econometrica 55, 587–613 (1987)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Jamneshan, A.: Sheaves and conditional sets. Preprint available at arXiv:1403.5405 (2014)
  19. 19.
    Jamneshan, A., Kupper, M., Zapata, J.M.: Parameter-dependent stochastic optimal control in finite discrete time. Preprint available at arXiv:1705.02374 (2017)
  20. 20.
    Jamneshan, A., Zapata, J.M.: On compactness in L 0-modules. Preprint available at arXiv:1711.09785 (2017)
  21. 21.
    Kallenberg, O.: Foundations of Modern Probability. Probability and Its Applications (New York), 2nd edn. Springer, New York (2002)Google Scholar
  22. 22.
    Monk, J., Koppelberg, S., Bonnet, R.: Handbook of boolean algebras. Handbook of boolean algebras: general theory of boolean algebras. North-Holland (1989)Google Scholar
  23. 23.
    Orihuela, J., Zapata, J.M.: Stability in locally L 0-convex modules and a conditional version of James’ compactness theorem. J. Math. Anal. Appl. 452(2), 1101–1127 (2017)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Takeuti, G.: Two Applications of Logic to Mathematics. Publications of the Mathematical Society of Japan. Princeton University Press (2015)Google Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  • Asgar Jamneshan
    • 1
  • Michael Kupper
    • 1
  • Martin Streckfuß
    • 2
  1. 1.Department of Mathematics and StatisticsUniversity of KonstanzKonstanzGermany
  2. 2.Department of MathematicsHumboldt University BerlinBerlinGermany

Personalised recommendations